# SDR ASAA2016111918740

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 39,179 hours, 11,853 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Not Reported
- Part number: 202000212
- Condition: Failed
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUEST CHECK NR 1 FUEL TANK, TANK UNIT AND COMPENSATOR VALUES. GROUNDED, YES. ACCOMPLISHED TSR 818103 ALL STEPS AND T/C 78528000 FUEL ENTRY PERMIT. REMOVED AND REPLACED NR 1 FUEL TANK F15, F1, F2, AND F3 REF AMM 28-41-21. OPS TEST PASSED WITH NO FAULTS REF AMM 28-41-00. COMPARISON CHECK NORMAL REF AMM 28-41-00. ACCESS PANELS 532AB, 532BB, AND 532CB OPENED AND CLOSED AND LEAK CHECK GOOD. NO LEAKS.
